Finite element computation of hyperelastic rods in large displacements
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 26 (1992) no. 5, pp. 595-625
Cet article a éte moissonné depuis la source Numdam
Affiliations des auteurs :
Le Tallec, P.  ; Mani, S. 1 ; Rochinha, F. A. 
@article{M2AN_1992__26_5_595_0,
author = {Le Tallec, P. and Mani, S. and Rochinha, F. A.},
title = {Finite element computation of hyperelastic rods in large displacements},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {595--625},
year = {1992},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {26},
number = {5},
mrnumber = {1177389},
zbl = {0758.73048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_595_0/}
}
TY - JOUR AU - Le Tallec, P. AU - Mani, S. AU - Rochinha, F. A. TI - Finite element computation of hyperelastic rods in large displacements JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1992 SP - 595 EP - 625 VL - 26 IS - 5 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_595_0/ LA - en ID - M2AN_1992__26_5_595_0 ER -
%0 Journal Article %A Le Tallec, P. %A Mani, S. %A Rochinha, F. A. %T Finite element computation of hyperelastic rods in large displacements %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1992 %P 595-625 %V 26 %N 5 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_595_0/ %G en %F M2AN_1992__26_5_595_0
Le Tallec, P.; Mani, S.; Rochinha, F. A. Finite element computation of hyperelastic rods in large displacements. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 26 (1992) no. 5, pp. 595-625. http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_595_0/
